Skip navigation

Please use this identifier to cite or link to this item:
Title: Note on an equation occurring in a problem of Nicole Brillouet-Belluot
Authors: Jarczyk, Witold
Morawiec, Janusz
Keywords: Iterative functional equation; bijection; iterate; general solution
Issue Date: 2012
Citation: Aequationes Mathematicae, Vol. 84, iss. 3 (2012), s. 227-233
Abstract: We study the functional equation f(x)f -1(x) = x 2 imposing no continuity assumptions on its bijective solutions defined on an interval. All the continuous bijections satisfying the equation were determined by the second author in (Aequat. Math. (in print), 2011) when solving the problem (Problem posed during the forty-ninth International Symposium on Functional Equations 2011) posed by Brillouët-Belluot.
DOI: 10.1007/s00010-011-0097-7
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Jarczyk_Note_on_an_equation_occurring.pdf268,73 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons